# SDR YENA20160426352

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 6859
- Aircraft time: 1,694 hours, 528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED.  ON APPROACH TO LAND AT JFK AT 2000 FT, WHILE THE FLAPS WERE IN TRANSIT AFTER SELECTION OF FLAPS 2, F/CTL FLAPS LOCKED, DUE TO ALIGNMENT FAULT MESSAGE WAS RECEIVED.  EMERGENCY WAS DECLARED AND PLANE LANDED UNEVENTFULLY.  FLAP SEAL WAS FOUND MISSING. REF MDDR 280751 IAW TSM 27-51-00 INSP FLAP TRACK, ACTUATOR TORQUE LIMITERS MM 27-54-49.  INSP AND COMPLIED WITH ADJUSTMENT, TEST OF INTERCONNECTING STRUT AND PROXIMITY SENSOR MM 27-51-44.  FLAPS OPS CHECK NORMAL.
